Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

F. H. Khedr, F. M. Zeyada and O. R. Sayed, “ -Continuity and -Continuity in Fuzzifying Topology,” Fuzzy Sets and Systems, Vol. 116, No. 3, 2000, pp. 325-337. doi:10.1016/S0165-0114(98)00386-8

has been cited by the following article: